Although asymptomatic between episodes, at the time of the visit she was receiving treatment with fluticasone, 500 μg/12 h; formoterol, 50 μg/12 h; montelukast, 10 mg/24 h; tiotropium bromide, 18 μg/24 h; and salbutamol on request. The lung function study showed FVC, 3.20 L (93%); FEV1, 2.67 L (102%); 83.5% FEV1/FVC; total lung capacity, 4.65 L (94.9%); diffusing capacity of the lung for carbon monoxide, 6.27 L (73.8%); diffusing capacity of the lung for carbon monoxide/alveolar volume, 1.53 L (77.1%); a negative bronchodilator test; and a negative bronchial challenge test with methacholine. No atopy was demonstrated. A subsequent interview revealed that the symptoms began after an appendectomy that required endotracheal intubation for 3 days because of complications. With the suspicion of likely upper airway pathology secondary to intubation, a laryngeal stroboscopy was performed in which no laryngeal lesions were observed, except for a hyperlaxity of the cricoarytenoid joints and risk of vestibular stenosis during forced inspiration (Fig 1). With the diagnosis of cricoarytenoid subluxation after tracheal intubation, all bronchodilator medication was discontinued, and speech therapy was recommended. During the 4 years of follow-up, although the patient has presented similar clinical episodes, she has been able to control them using the techniques learned during speech therapy and has not needed to consult the emergency services.